International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 12, Pages 771-775
Partial sums of certain analytic functions
Department of Mathematics, Kinki University, Osaka, Higashi-Osaka 577-8502, Japan
Received 3 May 2000
Copyright © 2001 Shigeyoshi Owa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The object of the present paper is to consider the starlikeness
and convexity of partial sums of certain analytic functions in
the open unit disk.